# SDR SWAA2022083142214

- Difficulty date: August 15, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 20,171 hours, 9,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE HAS AREAS OF CORROSION BS727H+11 TO BS807 LBL21 WL156 / [01] EVALUATED CORROSION AT ALL LOCATIONS ON FLOOR TO SIDEWALL SUPPORT; FOUND DEEPEST LOCATION TO BE AT BS 767+10 LBL 21 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2678 DUE 04/2023;[02] VERIFIED CORRECTIVE ACTION #1;[03] VALIDATED APPLICABILITY OF SRM 53-00-53-2R-5;[04] CUT AND REMOVED SECTION OF DAMAGED ACB L/H FLOOR TO SIDEWALL SUPPORT BS 727H + 11 T0 BS 807 + 7; LBL21; WL 156 PER SRM 53-00-53-2R-5 STEP 4. B.;[05] FABRICATED ACB L/H FLOOR TO SIDEWALL SUPPORT AND ALL REPAIR PARTS BS 727H+11 TO BS807+7; LBL21; WL156 (SPLICE LOCATIONS BS807+7 AND BS727H+11) FROM BAC1496-377#7075T62 EXT. CLAD PER SRM 53-00-53-2R-5 STEP 4.C. THRU H. AND DWG 146A7500.;[06] CORRECTED ITEM 5. BY ADDING LOT#1494598-1 TO FABRICATION MATERIAL.;[07] VERIFIED CORRECTIVE ACTION #5 AND 6; MEASUREMENT FIELD VERIFIED;[08] APPLIED CHEMICAL CONVERSION COATING AND PRIMER TO FABRICATED ACB L/H FLOOR TO SIDEWALL SUPPORT BS727H+11 TO BS807+7; LBL21; WL156 AND ALL REPAIR PARTS PER SRM 53-00-53-2R-5 STEP 4. I. AND J.;[09] VERIFIED CORRECTIVE ACTION #8;[10] OK TO INSTALL;[11] INSTALLED FABRICATED ACB L/H FLOOR TO SIDEWALL SUPPORT AND ALL REPAIR PARTS BS727H+11 TO BS807+7; LBL21; WL156 PER SRM53-00-53-2R-5 STEPS K THRU N. AND DWG 147A7500.;
